# SDR CA031104004

- Difficulty date: November 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 33,868 hours
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Part number: 208313801
- Condition: Worn
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB , RED MASTER WARNING , RED NR 4 OIL PX WARNING, NR 4 OIL PX GUAGE IN RED.  CREW ELECTED TO SHUTDOWN NR 4 ENGINE.  AIRCRAFT RETURNED TO DEPARTING AIRPORT FOR NORMAL LANDING.  INSPECTION FOUND OIL PUMP DRIVE GEAR IN GEARBOX SPLINES WORN, ALONG WITH WEAR ON OIL PUMP SHAFT RESULTING IN OIL PUMP NOT BEING DRIVEN.  NR 4 ENGINE REMOVED AND REPLACED WITH SERVICEABLE SPARE.
